# SDR 070041

- Difficulty date: February 16, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Display
- Condition: Unknown
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 715 SFB/LAN - THE FLIGHT CREW REPORTED; DURING TAKEOFF ROLL "F/S FAIL" INTERMITTENTLY APPEARED ON BOTH PRIMARY FLIGHT DISPLAYS.  REJECTED TAKEOFF AT 100 KTS.  UPON CLEARING THE RUNWAY THE SYSTEM INDICATION RETURNED TO NORMAL.  SFB MAINTENANCE REPORT THAT DFGC NR 2 FAILED A RETURN-TO-SERVICE TEST.  THEY PERFORMED A LOGIC RESET ON DFGC NR 2 AND THE SYSTEM PASSED THE RETURN-TO-SERVICE TEST.  THE AIRPLANE HAS RETURNED TO SERVICE.
